# SDR DALA2024110810726

- Difficulty date: November 7, 2024
- Submitted: November 8, 2024
- Operation: Air carrier
- Aircraft: N981AT
- Make and model: Boeing 717-200
- Aircraft serial: 55040
- Aircraft time: 58,199 hours, 41,263 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Dented
- Location: Zone 600 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTS (2 EA) ON UPPER SURFACE AFT MOVABLE VANE APPROX BTW STA XRS=69 AND XRS=91 AT RH WING. SUMMARY OF NRC 00143: UPPER SURFACE AFT MOVABLE VANE APPROX BTW STA XRS=69 AND XRS=76 OF RH WING WAS REPAIRED PER B717-200 SRM 57-53-01-2R PROCEDURE 1 REPAIR 1. (LP #0648769)
